# SDR 96UAL900965

- Difficulty date: December 23, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Engine: Ge CFM56*
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL EMERGENCY LIGHTS ROW 3 TO 10 AND LEFT OVERWING DOOR EEL LIGHT AND SLIDE LIGHT INOP.  REPLACED EEL BATTERY PACK AT LEFT OVERWING EXIT, OPS CHECK OK.
